2019
Том 71
№ 8

All Issues

Nazarenko N. A.

Articles: 3
Article (Ukrainian)

Isogeometric spline reconstruction of plane curves

Nazarenko N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 1. - pp. 100-105

We establish conditions for the isogeometric reconstruction of plane curves by using parabolic and cubic parametric splines of minimal defect.

Article (Ukrainian)

Studies on extremal problems of spline-approximation

Nazarenko N. A., Velikin V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 34–59

Article (Ukrainian)

Approximation of plane curves by parametric Hermitian splines

Nazarenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 201–205